# SDR COMA0260659

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 10,211 hours, 10,337 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 2315M1082
- Condition: Broken
- Location: R/H
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLIGHT 5080 COPILOTS WINDSHIELD WIPER CAME APART DURING T/O.REPALCED WIPER BLADE ASSY.
